MAUDE Adverse Event Report: Minerva Surgical, Inc. Symphion Operative Hysteroscopy System, Resecting Device; Closed Loop Hysteroscopic Insufflator With Cutter-Coagulator

Minerva Surgical, Inc. Symphion Operative Hysteroscopy System, Resecting Device; Closed Loop Hysteroscopic Insufflator With Cutter-Coagulator
Catalog Number FG-0201
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician had completed the resection and was removing the device from the patient when it was discovered that the device had detached into two pieces.The physician successfully retrieved the detached tip from the patient.No patient harm was reported.
 
Additional Manufacturer Narrative
The lot number was provided, and a product history review identified no nonconformance that could have contributed to the reported complaint.The device is pending return and evaluation.If the results of the investigation lead to additional information, a supplemental report will be filed.The ifu symphion system general warning and precaution: -the symphion system should only be used by physicians trained in hysteroscopy and hysteroscopic surgery using powered instruments.Healthy tissue can be injured, e.G., perforation by improper use of the resecting device.Use every available means to avoid such injury.-excessive force on the resecting device tip does not improve resection performance and may increase the risk of perforation or device damage.-do not allow the tip of the resecting device to touch any hard object.If such contact does occur, inspect the tip.If there are cracks, fractures, or if there is any other reason to suspect the tip is damaged, replace the resecting device immediately.-excessive force applied during insertion or removal of the resecting device may result in device damage or tissue injury including perforation.-insertion and removal of the resecting device should always be under direct visualization.

Brand Name
Symphion Operative Hysteroscopy System, Resecting Device
Common Device Name
Closed Loop Hysteroscopic Insufflator With Cutter-Coagulator
Manufacturer (Section D)
Minerva Surgical, Inc.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
Minerva Surgical, Inc
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
+1(650)284-3500
MDR Report Key50792416
Report Number3011011193-2026-00014
Device Sequence Number9415585
Product Code PGT
UDI-Device Identifier00850033976076
UDI-Public00850033976076
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG-0201
Device Lot Number118254228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale